# SDR HALA2014070600105

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 20,835 hours, 49,932 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE, LEVEL 2 ALERT DISPLAYED DURING SLAT RETRACTION.  FOUND LT SLAT LATCH MECHANISM ON SLAT DRIVE ASSY, DAMAGED.  REMOVED LT SLAT DRIVE ASSY IAW AMM TASK 27-81-02.
